Document Type

Article

Publication Date

8-1-1981

Original Citation

Katz, Eliakim and Elie Appelbaum. "Market Constraints as a Rationale for the Friedman-Savage Utility Function," Journal of Political Economy, Vol. 89, No. 4 (Aug. 1981), pg. 819-825.

Legacy Department

Department of Economics

Language

eng

Publisher

University of Chicago Press

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.